I read that it takes a while to feel normal after taking so many antibiotics/medicines, especially the Prevpac. I stopped reading online forums about the after effects of the medicine I took because they were all horror stories.
I’ve been off the Pravpac since Thursday and here are my after effects:
- kidney pain
- yeast infection
- stomach pain
I’m just so happy to be done with the medicine!
On Thursday August 16th I go to my gastroenterologist to have an endoscopy. She is going to sedate me, put a tube down my throat to look at my esophagus & stomach, and take a piece of my stomach out for a biopsy to see if the infection is gone.
She is also checking on any ulcers I have as well as anything that looks abnormal. My family doctor still wants her to check for Celiac disease, but my stomach doctor is more concerned that I have Crohn’s Disease or Colitis.
I’m just ready to find out if the infection is gone. If it isn’t then I have to take stronger medicine. I really pray that I don’t have to because I don’t know if I’ll be able to function on stronger medicine, especially because I’ll be back in school.
Other notes: The nurse and the stomach doctor were both impressed that I finished all of my medicine. They said that most people quit because they can’t handle the side effects. I assured them that I wanted to quit so many times!
So, that’s the update. In the meantime while I am recuperating from the medicine and getting ready for the endoscopy I’m just focusing on enjoying my summer and life in general 🙂
Bible verse of the day: “All your words are true; all your righteous laws are eternal.” Psalm 119:160
Edited to add: If you want to talk to me about my experience with H. Pylori and the medicine I took, please feel free to email me at allie(at)southboundenterprises(dot)com. Thanks!